RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 3, Pages 201–212 (Mi izv3184)  

This article is cited in 17 scientific papers (total in 18 papers)

Nilpotent torsion-free groups

A. I. Mal'tsev


Full text: PDF file (1575 kB)

Bibliographic databases:

Received: 17.10.1947

Citation: A. I. Mal'tsev, “Nilpotent torsion-free groups”, Izv. Akad. Nauk SSSR Ser. Mat., 13:3 (1949), 201–212

Citation in format AMSBIB
\Bibitem{Mal49}
\by A.~I.~Mal'tsev
\paper Nilpotent torsion-free groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 3
\pages 201--212
\mathnet{http://mi.mathnet.ru/izv3184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28843}
\zmath{https://zbmath.org/?q=an:0034.01702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3184
  • http://mi.mathnet.ru/eng/izv/v13/i3/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Sadovskii, “Some lattice-theoretical problems in the theory of groups”, Russian Math. Surveys, 23:3 (1968), 125–156  mathnet  crossref  mathscinet  zmath
    2. Yu. V. Kuz'min, “The variety of metabelian $\mathscr D$-groups”, Math. USSR-Izv., 6:4 (1972), 759–781  mathnet  crossref  mathscinet  zmath
    3. Yu. V. Kuzmin, “O metabelevykh $D$-gruppakh”, UMN, 27:1(163) (1972), 247–248  mathnet  mathscinet  zmath
    4. F. A. Griffits, P. Delin, D. Morgan, D. Syullivan, “Veschestvennaya gomotopicheskaya teoriya kelerovykh mnogoobrazii”, UMN, 32:3(195) (1977), 119–152  mathnet  mathscinet  zmath
    5. A. L. Shmel'kin, “A connection between Lie algebras and groups”, Russian Math. Surveys, 33:3 (1978), 177–178  mathnet  crossref  mathscinet  zmath
    6. R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. II”, Math. USSR-Sb., 41:3 (1982), 329–359  mathnet  crossref  mathscinet  zmath
    7. Yu. V. Kuz'min, “On the connection between group cohomology and Lie algebras”, Russian Math. Surveys, 37:4 (1982), 123–124  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. I. Trofimov, “The action of a group on a graph”, Math. USSR-Izv., 29:2 (1987), 429–447  mathnet  crossref  mathscinet  zmath
    9. E. I. Khukhro, “Finite $p$-groups admitting $p$-automorphisms with few fixed points”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 435–444  mathnet  crossref  mathscinet  zmath  isi
    10. V. V. Bludov, “Completion of Linearly Ordered Metabelian Groups”, Algebra and Logic, 42:5 (2003), 304–317  mathnet  crossref  mathscinet  zmath  elib
    11. V. V. Bludov, “Completion of Linearly Ordered Groups”, Algebra and Logic, 44:6 (2005), 370–380  mathnet  crossref  mathscinet  zmath  elib
    12. V. V. Bludov, B. V. Gusev, “Geometric equivalence of groups”, Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S61–S82  mathnet  crossref  mathscinet  elib
    13. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    14. M. R. Dixon, V. V. Kirichenko, L. A. Kurdachenko, J. Otal, N. N. Semko, L. A. Shemetkov, I. Ya. Subbotin, “S. N. Chernikov and the development of infinite group theory”, Algebra Discrete Math., 13:2 (2012), 169–208  mathnet  mathscinet  zmath
    15. Yury Neretin, “On topologies on Malcev completions of braid groups”, Mosc. Math. J., 12:4 (2012), 803–824  mathnet  mathscinet
    16. I. K. Babenko, “Algebra, geometry, and topology of the substitution group of formal power series”, Russian Math. Surveys, 68:1 (2013), 1–68  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. S. A. Shakhova, “Absolutely Closed Groups in the Class of $2$-Step Nilpotent Torsion-Free Groups”, Math. Notes, 97:6 (2015), 946–950  mathnet  crossref  crossref  mathscinet  isi  elib
    18. Ch. K. Gupta, N. S. Romanovskii, “$\mathbb Q$-completions of free solvable groups”, Algebra and Logic, 54:2 (2015), 127–139  mathnet  crossref  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:881
    Full text:296
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018